RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2014, Volume 205, Number 9, Pages 65–96 (Mi msb8240)  

This article is cited in 3 scientific papers (total in 3 papers)

Definition of the metric on the space $\mathrm{clos}_{\varnothing}(X)$ of closed subsets of a metric space $X$ and properties of mappings with values in $\mathrm{clos}_{\varnothing}(\mathbb{R}}^n)$

E. S. Zhukovskii, E. A. Panasenko

Institute of Mathematics, Physics and Information Science, Tambov State University

Abstract: The paper is concerned with the extension of tests for superpositional measurability, Filippov's implicit function lemma and the Scorza Dragoni property to set-valued (and, as a corollary, to single-valued) mappings that fail to satisfy the Carathéodory conditions (the upper Carathéodory conditions) and are not continuous (upper semicontinuous) in the phase variable. To obtain the corresponding results the space $\mathrm{clos}_{\varnothing}(X)$ of all closed subsets (including the empty set) of an arbitrary metric space $X$ is introduced; a metric on $\mathrm{clos}_{\varnothing}(X)$ is proposed; the space $\mathrm{clos}_{\varnothing}(X)$ is shown to be complete whenever the original space $X$ is; a criterion for convergence of a sequence is put forward; mappings with values in $\mathrm{clos}_\varnothing(X)$ are studied. Some results on set-valued mappings satisfying the Carathéodory conditions and having compact values in $\mathbb R^n$ are shown to hold for mappings with values in $\mathrm{clos}_\varnothing(\mathbb R^n)$, measurable in the first argument, and continuous in the proposed metric in the second argument.
Bibliography: 22 titles.

Keywords: superpositional measurability, Filippov's implicit function lemma, Scorza Dragoni property, the space of closed subsets of a metric space, set-valued mapping.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 2014/285

Author to whom correspondence should be addressed

DOI: https://doi.org/10.4213/sm8240

Full text: PDF file (688 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2014, 205:9, 1279–1309

Bibliographic databases:

UDC: 515.124+515.126.83
MSC: 54C60, 54C65, 54E35
Received: 16.04.2013 and 24.03.2014

Citation: E. S. Zhukovskii, E. A. Panasenko, “Definition of the metric on the space $\mathrm{clos}_{\varnothing}(X)$ of closed subsets of a metric space $X$ and properties of mappings with values in $\mathrm{clos}_{\varnothing}(\mathbb{R}}^n)$”, Mat. Sb., 205:9 (2014), 65–96; Sb. Math., 205:9 (2014), 1279–1309

Citation in format AMSBIB
\Bibitem{ZhuPan14}
\by E.~S.~Zhukovskii, E.~A.~Panasenko
\paper Definition of the metric on the space $\mathrm{clos}_{\varnothing}(X)$
of closed subsets of a~metric space~$X$
and~properties of mappings with values in $\mathrm{clos}_{\varnothing}(\mathbb{R}}^n)$
\jour Mat. Sb.
\yr 2014
\vol 205
\issue 9
\pages 65--96
\mathnet{http://mi.mathnet.ru/msb8240}
\crossref{https://doi.org/10.4213/sm8240}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3288425}
\zmath{https://zbmath.org/?q=an:06406594}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2014SbMat.205.1279Z}
\elib{http://elibrary.ru/item.asp?id=22834507}
\transl
\jour Sb. Math.
\yr 2014
\vol 205
\issue 9
\pages 1279--1309
\crossref{https://doi.org/10.1070/SM2014v205n09ABEH004418}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000345219700003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84910599872}


Linking options:
  • http://mi.mathnet.ru/eng/msb8240
  • https://doi.org/10.4213/sm8240
  • http://mi.mathnet.ru/eng/msb/v205/i9/p65

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Panasenko E.A., “O vpolne ogranichennykh i kompaktnykh mnozhestvakh v prostranstve zamknutykh podmnozhestv metricheskogo prostranstva”, Vestnik Tambovskogo universiteta. Seriya: Estestvennye i tekhnicheskie nauki, 20 (2015), 1340–1344  elib
    2. E. A. Panasenko, “On the Metric Space of Closed Subsets of a Metric Space and Set-Valued Maps with Closed Images”, Math. Notes, 104:1 (2018), 96–110  mathnet  crossref  crossref  isi  elib
    3. E. S. Zhukovskii, E. M. Yakubovskaya, “O suschestvovanii i otsenkakh reshenii funktsionalnykh vklyuchenii”, Tr. IMM UrO RAN, 25, no. 1, 2019, 45–54  mathnet  crossref  elib
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:293
    Full text:80
    References:32
    First page:41

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020